# SDR FDEA201105011686

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E OTBD EXTERIOR SURFACE ABOVE PYLON FOUND CHAFED SKIN.  REMOVED AS PER SRM 51-33-01 REV 46 AND SRM 51-35-01 REV 46. FABRICATED AS PER DWG ARB2363 AND INSTALLED AS PER SRM 51-33-01 REV 46 AND SRM 51-35-01 REV 46.  REPAIR AREA PAINTED AS PER SRM 51-21-01 REV 46. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100 REV 112.
